Disulfiram is a drug used since 1940 in the treatment of alcohol dependence. However, it is not a completely safe drug; there are in the literature some case reports of more severe reaction than the usual "acetaldehyde syndrome" secondary to ingestion of disulfiram and alcohol. We describe a case of a 45-year-old, chronic alcoholic man in treatment with disulfiram, who suffered an acute anterior myocardial infarction, successfully treated with thrombolysis. The possible factors precipitating acute myocardial infarction in this patient are discussed.
|Translated title of the contribution||Anterior myocardial infarction in a chronic alcoholic man on disulfiram therapy: a case report|
|Number of pages||5|
|Journal||Italian heart journal. Supplement : official journal of the Italian Federation of Cardiology|
|Publication status||Published or Issued - 1 Jan 2004|
ASJC Scopus subject areas
- Cardiology and Cardiovascular Medicine